# SDR AALA20070330

- Difficulty date: February 13, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND EMERGENCY LIGHTS FROM SEAT ROWS 24D TO 36D INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS FROM SEAT ROWS 24D TO 36D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
